MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID IMPACTOR FOR BASEPLT S; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI GLENOID IMPACTOR FOR BASEPLT S; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI GLENOID IMPACTOR FOR BASEPLT S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the white cap of the device cracked.There was no harm or adverse event for patient, operator or third party reported.No further information received.Update avoe (b)(6) 2021.It was confirmed that the error occurred during a shoulder arthroscopy surgery, but the crack in the white cap of the device was noticed after the surgery.No part of the device broke off.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was partly confirmed as the cracked plastic cap was not sent in for evaluation.However the metal part of the impactor head broke off at the weld (see evaluation picture 2).The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces used during impacting.

Brand Name
UNI GLENOID IMPACTOR FOR BASEPLT S
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19286445
Report Number1220246-2024-03091
Device Sequence Number8474088
Product Code LXH
UDI-Device Identifier00888867057371
UDI-Public00888867057371
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI GLENOID IMPACTOR FOR BASEPLT S
Device Catalogue NumberAR-9120D-01
Device Lot Number250140802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown